MathSciNet Relay Station
MathSciNet bibliographic data
MR229748 (37 #5322) 22.20
Rajagopalan, M. Structure of monogenic groups. Illinois J. Math. 12 1968 205–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement